MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3501490 |
| Medical Device Problem Codes |
Break (1069); Filling Problem (1233)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
05/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient who underwent breast augmentation revision with a mentor smooth round spectrum 575cc saline prosthesis experienced left sided difficulty with expansion.There was thought to be a kink and it created visibility of the device through the skin.As a result, explant was performed on (b)(6), 2024.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: difficulty with expansion / visible implant mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information was received on june 24, 2024.In addition to the issues reported previously, the patient also experienced a filling tube issue.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The investigation of the photograph provided was completed by the failure analysis lab on july 23, 2024.Device evaluation summary: upon visual evaluation of the image provided in the complaint, tubing is observed kinked and cut.As the product involved in this complaint was not received, the device couldn´t be analyzed according to our procedures.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).